About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (6)

Mon, Feb 17 11:40am · Decreasing Keppra in Epilepsy & Seizures

The rash started after I had been on Keppra for about 18 months. We tried another med that had worse rashes. My neurologist says "All anti-seizure meds have rashes as a side effect." I am more concerned about the depressive symptoms as I already was depressed before I developed seizures. While I have been seizure-free on 1500 mg. of Keppra a day, the depression is debilitating; good thing I'm 77 and no longer working!

Fri, Feb 7 6:47pm · Decreasing Keppra in Epilepsy & Seizures

I have been having a lot of trouble with Keppra. Although it has eliminated my seizures, it has several very bad side effects. I have a rash on my legs which is at its worst at night and keeps me from sleeping. And it has substantially worsened my underlying depression. Has anyone else had these side effects and, if so, what have you done about them?

Dec 18, 2019 · Have you taken levetiracetam (Keppra)? in Epilepsy & Seizures

Im transitioning off Keppra as of my discussion with my neurologist yesterday. My depression, anxiety, anger, etc. have been overwhelming. I wish I had been warned a while ago as I do have an underlying depression. If you have this problem, I recommend you talk with your neurologist and other providers to determine the best overall management of your conditions.

Dec 12, 2019 · Have you taken levetiracetam (Keppra)? in Epilepsy & Seizures

I have been on Keppra for about two years. Because I still have had a few mild seizures, my neurologist has upped the dose gradually. My major side effect is a worsening of my depression. I know that this is a possible side effect and if you are prone to depression, either take the lowest possible dose or try something else. My psychopharmacologist and neurologist tried me on Lamictal (sic?) but I had a major reaction to it and was hospitalized.

I will note that other than the above conditions, I am a reasonably healthy and fit 77 year-old and I don't know how much of my negative reaction is exacerbated by aging.

Oct 10, 2019 · Have you taken levetiracetam (Keppra)? in Epilepsy & Seizures

I am on Keppra – it is controlling seizures. My doctor tried another drug (Lamictal?) because I also suffer from depression but I had a very serious reaction to it and returned to Keppra.

Dec 2, 2018 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

I am a 76 year old woman who has had undiagnosed seizures infrequently for years. Several days ago I had a seizure getting out of my car (took a while to figure out what happened) and was hospitalized and finally diagnosed. I've been put on medication and we'll see what happens. I hope it works! This one was bad!